# SDR ASAA2017032320249

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,265 hours, 11,994 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Auto Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ANNUNCIATOR ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED. CYCLED TO MANUAL , ALTERNATE & BACK,  SYS RESET.
